News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Stomach pain - dark stools young male


 Bowel - Sun Apr 01, 2007 3:03 pm

Help me please, my stomache burns all the time and when I pass stools I have sometimes dark very flat stool. It looks like on the side of my stool there is a line looks like its catching on something. I had a scope, Ultra sound, blood, urine, and stomache X-Rays done in the past. The doctor said I have a pocket of gass stuck on my right side, can this be causing some problems?. I pass gass alot, get back pain and stumache pain all the time never goes away at all. I also have had hemroids in the past, my tummy feels wet inside at times and always full of gas. I also get heartburn alot along with PVC's, but the Doc said it was normal to get PVC's and could all this gas cause it?. I been taking magnesium and seems to be helping me a little bit. What could be causing all of this, perhaps that gas or an anal fissure or pylop? I 'm 25 years old MALE, and I talked to my doc about colen cancer and he said don't worry about having it because it's for older people and I have 1 in 100,000 chances of getting it. PAIN IN MY STOMACHE all the time, BLOATED all the time. Today I have dark stools , thin, flat with a line down the center looks like a divit like sometime is holding me back from passing a normal stool. Do i need to be worried about this, and what can I do to help my situation better. What illness do you think I have?. Im not tired all the time, I'm not losing my hair, Im not Vomiting at all. I also have some pain in my groin area! been this way for about 2 years now. Took Bentylol, stool softners, Fiber etc.... PLEASE HELP ME IM SCARED!.
 Dr. Chan Lowe - Wed Apr 11, 2007 10:10 pm

User avatar It is possible that you have some inflammation of the stomach (gastritis) that has caused some erosion of the mucosa leading to bleeding. The bleeding may be causing the dark stools.

I would recommend you be tested for H. pylori, a bacteria that can cause gastritis and ulcers. I would also recommend you have your stool tested for blood (via a hemacult card).

You may need an endoscopy (a procedure were a small camera is used to look at the lining of your stomach) to take a direct look for any irritation or bleeding. This is generally done by a GI specialist.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here